Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 523656, 10 pages
http://dx.doi.org/10.1155/2014/523656
Research Article

A Reaction-Diffusion System with Nonlinear Nonlocal Boundary Conditions

1Department of Mechanics and Mathematics, Belarusian State University, Nezavisimosti Avenue 4, 220030 Minsk, Belarus
2Department of Mathematics, Vitebsk State University, Moskovsky Avenue 33, 210038 Vitebsk, Belarus

Received 24 October 2013; Accepted 23 December 2013; Published 20 February 2014

Academic Editor: Roberto Natalini

Copyright © 2014 Alexander Gladkov and Alexandr Nikitin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider initial boundary value problem for a reaction-diffusion system with nonlinear and nonlocal boundary conditions and nonnegative initial data. We prove local existence, uniqueness, and nonuniqueness of solutions.